# SDR IPXA2017011712842

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 14,237 hours, 5,008 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENG START VALVE STUCK, MECHANIC WAS ABLE TO UNSTICK VALVE.  NORMAL START ON NEXT ATTEMPT.  LEFT ENGINE START VALVES PER MEL CDL 80-00-2-1  ***ETOPS REPORT FILED OPEN***
